# SDR SWAA2021120740610

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK SERVICE DOOR CUT OUT STUB FRAME LOCATED BS 294.5 AND BETWEEN STR 5R TO STR 10R AT FWD GALLEY AREA ; 2021-511903 / [01] TOOL USED CALIPER P/N 500-196-30 S/N A226522 DUE DATE 11-AUG-22; [02] RADIUS GAUGE P/N S167C S/N AE-28529 DUE DATE 20-JUL-22; [03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 1428011019 DUE DATE: 21-JAN-22; [04] REPLACED STUB FRAME LOCATED BS 294.5 AND BETWEEN STR 5R TO STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; Ï¿½TEM 9; SRM 51-40-02 AND DWG 141A8370 SEE INDIVIDUAL SIGNOFF BELOW.; [05] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGNOFF BELOW.
